MAUDE Adverse Event Report: MEDIVATORS INC. DEFENDO; DEFENDO DISPOSABLE AIR/WATER VALVE

MEDIVATORS INC. DEFENDO; DEFENDO DISPOSABLE AIR/WATER VALVE
Model Number DEFENDO FUJIFILM 700 SERIES
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that water was leaking from their defendo disposable air/water valve.No report of injury or procedure delay.
 
Additional Manufacturer Narrative
The defendo disposable air/water valve subject of the reported event was not returned for evaluation.Without the return of the device a root cause cannot be determined.The instructions for use states, "attach the single use air/water valve to the endoscope's air/water port.Push down, twisting slightly back and forth, until the valve engages.Prior to the procedure, depress single use air/water valve to prime air/water channel.Attach the single use suction valve to the endoscope's suction port.Push down, twisting slightly back and forth, until the valve engages.Prior to the procedure, turn on suction source and check suction by depressing the single use suction valve." steris counseled user facility personnel on the proper use and operation of the defendo disposable air/water valve, specifically the importance of properly engaging the valve to the endoscope.No additional issues have been reported.
 
Additional Manufacturer Narrative
Udi related data clarification - the lot/serial number is unknown, therefore, the applicable production identifiers were not included in the mdr.

Brand Name
DEFENDO
Common Device Name
DEFENDO DISPOSABLE AIR/WATER VALVE
Manufacturer (Section D)
MEDIVATORS INC.
3150 pollok drive
conroe TX 77303
Manufacturer (Section G)
MEDIVATORS INC.
3150 pollok drive
conroe TX 77303
Manufacturer Contact
daniel davy
3150 pollok dr
conroe, TX 77303
MDR Report Key22974407
Report Number1651395-2025-00017
Device Sequence Number18377228
Product Code ODC
UDI-Device Identifier00677964060212
UDI-Public(01)00677964060212
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K232329
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDEFENDO FUJIFILM 700 SERIES
Device Catalogue Number100333
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/04/2025
Supplement Report FDA Received Date09/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown